Table of Contents Author Guidelines Submit a Manuscript
Wireless Communications and Mobile Computing
Volume 2018, Article ID 8342156, 11 pages
https://doi.org/10.1155/2018/8342156
Research Article

A Stochastic Geometry Approach to Full-Duplex MIMO Relay Network

1Wireless Communication Centre, Universiti Teknologi Malaysia, Skudai, Johor Bahru, Malaysia
2Computational Optics Research Group, Ton Duc Thang University, Ho Chi Minh City, Vietnam
3Faculty of Applied Sciences, Ton Duc Thang University, Ho Chi Minh City, Vietnam

Correspondence should be addressed to Iraj Sadegh Amiri; nv.ude.tdt@irimahgedasjari

Received 24 June 2017; Revised 26 August 2017; Accepted 10 September 2017; Published 3 January 2018

Academic Editor: Patrick Seeling

Copyright © 2018 Mhd Nour Hindia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mhd Nour Hindia, Moubachir Madani Fadoul, Tharek Abdul Rahman, and Iraj Sadegh Amiri, “A Stochastic Geometry Approach to Full-Duplex MIMO Relay Network,” Wireless Communications and Mobile Computing, vol. 2018, Article ID 8342156, 11 pages, 2018. https://doi.org/10.1155/2018/8342156.